| Catalog Number |
SCPX135MH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
11/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported (via medsun (b)(4)) that a patient underwent an unspecified breast surgery with a mentor cpx4 plus, smooth, medium height 550cc tissue expander and presented with necrosis of the mastectomy incision on the right breast.As a result, the patient underwent a surgical intervention on an unknown date.The patient later underwent explantation of the right tissue expander in (b)(6) 2023.The fluid was sent to pathology and it was found to have pseudomonas aeruginosa.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: infection.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Mentor became aware that five additional voluntary medwatch reports (mw5158322, mw5158321, mw5158586, mw5158733, mw5158734) were submitted to the fda regarding this event.Manufacturer¿s reference number: (b)(4).